# SDR AALA20110313TUL01

- Difficulty date: March 13, 2011
- Submitted: March 16, 2011
- Operation: Air carrier
- Aircraft: N599AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53289
- Aircraft time: 60,000 hours, 25,238 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Mount
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G-1 GALLEY FORWARD CENTER MOUNT HAS CORROSION.  INSTALLED NEW GALLEY MOUNT PER AARD 51-10-00-5.
